| Catalog Number |
8065752082 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported the aspiration stopped working in the middle of ultrasound (us) step of a cataract surgery.An advisory message "please replace the pak" was displayed.The surgery was completed after the product was replaced.There was no patient harm.
Additional Manufacturer Narrative
Additional information received in d.9., h.3., h.6., and h.10.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A system message code and aspiration failure was reported.A used fluid management system (fms) was visually inspected and no obvious defects were detected.The sample was tested using an infiniti console.The fms primed and tuned with the ultrasonic handpiece, the 0.9mm air bypass system (abs) tip and infusion sleeve from lab stock successfully.Aspiration flow rates met specifications.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).